# SDR FDEA201103231186

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1075-1180, RBL45.50 HAS SEVERAL NICKS, GOUGES AND DAMAGED DOME NUTS.  SEAT TRACK FROM BS 1075-1180, RBL 45.5, OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1, P 102. FABRICATED NEW SEAT TRACK, PN BAC 1520-792, BATCH NR  00019046632 AND   INSTALLED IAW SRM 53-40-52/ 51-40-02, AT BS 1075-1180, RBL 45.5.  MAJOR REPAIR.
